# SDR DLM88040569

- Difficulty date: June 16, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 33,861 hours, 25,818 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator
- Part number: 321417611
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT SAT RIGHT PACK FAILED.  COOL OFF AND RESET, PROCEDURE DID NOT REGAIN PACK INITIALLY.  PACK REGAINED APPROX 10 MINUTES LATER.  ON CLIMBOUT SAT BOTH AUTO 1 AND AUTO 2 CONTROLLERS FAILED AFTER RT PACK FAILED.  RAN BOTH ENGINES TO TAKEOFF POWER.  FOUND RIGHT ENGINE AUG VALVE NOT WORKING CORRECTLY.  REPLACED ANTICIPATOR.
